# SDR ASAA2016070517274

- Difficulty date: July 5, 2016
- Submitted: July 7, 2016
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 30,614 hours, 9,291 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Warning Light
- Condition: Malfunctioned
- Location: Control Valve
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEN THE NR 1 ENGINE ANTI-ICE SWITCH WAS MOVED TO THE OFF POSITION, THE NR 1 ENGINE CONTROL VALVE LIGHT REMAINED ILLUMINATED. ACFT GROUNDED. PERFORMED FIM TASK 30-21 TASK 804 E. LIGHT EXTINGUISHED. THIS INDICATES AN INTERMITTENT FAULT WITH NO HISTORY 30 DAYS.
